Had TT on December 7, 2018. I am now 9 weeks post and am feeling irritated. I did not have a blood pressure issue before the surgery, now I do and I’m taking medicine for this. Secondly, I go through hot flashes. I was just shifted from 100 mcg to 112 mcg of levothyroxine two weeks ago. They won’t look at labs again until 6 weeks from now. Sometimes, I feel this vibration or maybe its shakiness but its internal, like I’m buzzing. I occasionally get constipated, no diarrhea, no racing heart, actually my heart rate is slow. Wound up in the ER almost two weeks ago with a blood pressure of crisis, ugh and then had to do another stress test which I passed. The ER runs total T3 and T4 along with Tsh but getting any of my other doctors to run. Free T3 along with free T4, they won’t do it. I want to crash every night at 6 pm and I’m fighting it as my sleep during the night is crap, always waking up all different hours. The day after surgery my potassium was below normal and the night of the ER my potassium was again below normal. I eat potassium so can’t figure this one out unless losing in urinating. Primary did give me potassium chloride but geez after reading some of these side effects who wants to take them, lol Any advice on vitamins will surely be appreciated. I am feeling the ones I take now are not being accepted as warmly as they once were and I take them 9 - 12 hours after Levothyroxine. Just venting. I may wind up having to pay out my behind for a doctor willing to help replace some of my lost hormone correctly. Anyone have these symptoms? Even sweating? I feel like I’m going through menopause again. I am 60.